Theory of Spin Waves in Strongly Anisotropic Magnets

Per-Anker Lindgård, J. F. Cooke

    Research output: Contribution to journalJournal articleResearchpeer-review

    Abstract

    A new infinite-order perturbation approach to the theory of spin waves in strongly anisotropic magnets is introduced. The system is transformed into one with effective two-ion anisotropy and considerably reduced ground-state corrections. A general expression for the spin-wave energy, valid to any order, is given in terms of a renormalized exchange interaction and two anisotropy parameters. The relation between them and the fundamental parameters is given explicitly to second order.
    Original languageEnglish
    JournalPhysical Review B
    Volume14
    Issue number11
    Pages (from-to)5056-5059
    ISSN2469-9950
    DOIs
    Publication statusPublished - 1976

    Cite this